Alert archive / New Jersey / Cold Weather Advisories in 2026
Cold Weather Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this cold weather advisory at Jan 19, 2026, 3:11 AM EST for 8 counties in New Jersey; 8 counties in Pennsylvania. It took effect at Jan 20, 2026, 2:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2026, 3:11 AM EST (08:11 UTC)
- In effect from
- Jan 20, 2026, 2:00 AM EST
- Expired
- Jan 20, 2026, 10:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357 WWUS71 KPHI 190811 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 311 AM EST Mon Jan 19 2026 NJZ007-PAZ054-055-060>062-192115- /O.NEW.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Warren-Carbon-Monroe-Berks-Lehigh-Northampton- Including the cities of Allentown, Reading, Stroudsburg, Easton, Washington, Jim Thorpe, and Bethlehem 311 AM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 12 degrees below zero expected. * WHERE...In New Jersey, Warren County. In Pennsylvania, Berks, Lehigh, Northampton, Carbon, and Monroe Counties. * WHEN...From 2 AM to 10 AM EST Tuesday. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NJZ009-010-012-013-015-PAZ101>106-192115- /O.NEW.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery- Upper Bucks-Lower Bucks- Including the cities of Honey Brook, Pottstown, New Brunswick, West Chester, Collegeville, Doylestown, Trenton, Somerville, Lansdale, Flemington, Chalfont, Norristown, Kennett Square, Oxford, Morrisville, Perkasie, and Freehold 311 AM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 5 degrees below zero expected. * WHERE...Portions of central, northern, and northwest New Jersey and southeast Pennsylvania. * WHEN...From 2 AM to 10 AM EST Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ AKL
3 follow-up statements
984 WWUS71 KPHI 191829 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 129 PM EST Mon Jan 19 2026 NJZ001-008-201000- /O.EXA.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Sussex-Morris- Including the cities of Newton and Morristown 129 PM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 10 degrees below zero expected. * WHERE...Morris and Sussex Counties. * WHEN...From 2 AM to 10 AM EST Tuesday. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NJZ007-PAZ060>062-201000- /O.CON.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Warren-Berks-Lehigh-Northampton- Including the cities of Washington, Allentown, Reading, Easton, and Bethlehem 129 PM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 10 degrees below zero expected. * WHERE...In New Jersey, Warren County. In Pennsylvania, Berks, Lehigh, and Northampton Counties. * WHEN...From 2 AM to 10 AM EST Tuesday. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NJZ009-010-012-013-015-PAZ101>106-201000- /O.CON.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery- Upper Bucks-Lower Bucks- Including the cities of West Chester, Chalfont, Morrisville, Honey Brook, Doylestown, Flemington, Collegeville, New Brunswick, Pottstown, Trenton, Lansdale, Oxford, Norristown, Kennett Square, Freehold, Somerville, and Perkasie 129 PM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 5 degrees below zero expected. * WHERE...Portions of central, northern, and northwest New Jersey and southeast Pennsylvania. * WHEN...From 2 AM to 10 AM EST Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ PAZ054-055-201000- /O.CON.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Carbon-Monroe- Including the cities of Jim Thorpe and Stroudsburg 129 PM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 15 below expected. * WHERE...Carbon and Monroe Counties. * WHEN...From 2 AM to 10 AM EST Tuesday. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MJL
951 WWUS71 KPHI 200359 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 1059 PM EST Mon Jan 19 2026 NJZ001-007-008-PAZ060>062-201500- /O.CON.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Sussex-Warren-Morris-Berks-Lehigh-Northampton- Including the cities of Reading, Allentown, Bethlehem, Newton, Washington, Morristown, and Easton 1059 PM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 10 below expected. * WHERE...In New Jersey, Morris, Sussex, and Warren Counties. In Pennsylvania, Berks, Lehigh, and Northampton Counties. * WHEN...From 2 AM to 10 AM EST Tuesday. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia if precautions are not taken. Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NJZ009-010-012-013-015-PAZ101>106-201500- /O.CON.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery- Upper Bucks-Lower Bucks- Including the cities of Flemington, Oxford, Freehold, New Brunswick, Trenton, Honey Brook, West Chester, Kennett Square, Somerville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Collegeville, Morrisville, and Doylestown 1059 PM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 5 degrees below zero expected. * WHERE...Portions of central, northern, and northwest New Jersey and southeast Pennsylvania. * WHEN...From 2 AM to 10 AM EST Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ PAZ054-055-201500- /O.CON.KPHI.CW.Y.0001.260120T0700Z-260120T1500Z/ Carbon-Monroe- Including the cities of Stroudsburg and Jim Thorpe 1059 PM EST Mon Jan 19 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WHAT...Very cold wind chills as low as 15 below expected. * WHERE...Carbon and Monroe Counties. * WHEN...From 2 AM to 10 AM EST Tuesday. * IMPACTS...The cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Fitzsimmons
410 WWUS71 KPHI 201458 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 958 AM EST Tue Jan 20 2026 NJZ001-007>010-012-013-015-PAZ054-055-060>062-101>106-201600- /O.EXP.KPHI.CW.Y.0001.000000T0000Z-260120T1500Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery- Upper Bucks-Lower Bucks- Including the cities of Reading, Somerville, Kennett Square, Honey Brook, Oxford, Freehold, Newton, Doylestown, Morrisville, Trenton, Norristown, Allentown, Morristown, Easton, Pottstown, Bethlehem, Lansdale, West Chester, Stroudsburg, Collegeville, Perkasie, Washington, Jim Thorpe, New Brunswick, Chalfont, and Flemington 958 AM EST Tue Jan 20 2026 ...COLD WEATHER ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... While bitterly cold conditions will continue, most places are not meeting the criteria. Therefore, this Cold Weather Advisory will expire on time. $$ Gorse
What forecasters said that day
The local office's own words before this cold weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this cold weather advisory went out at Jan 19, 12:10 AM EST, 3 hours 1 minute earlier. Its key messages:
- 1. Snow has ended. Areas of standing water will freeze with dropping temperatures and any untreated surfaces will be slippery. 2. A prolonged period of below normal temperatures are expected this upcoming week, with single digit and below zero wind chills possible both Monday Night and Tuesday Night. Discussion... Key Message 1...Snow has ended. Areas of standing water will freeze with dropping temperatures and any untreated surfaces will be slippery. Snow has ended but temperatures continue to drop. With lows expected to be in the teens, any standing water that melted from treatment or any untreated surfaces may be slippery. Use caution if traveling and allow extra time to reach your destination. Key Message 2...A prolonged period of below normal temperatures are expected this upcoming week, with single digit and below zero wind chills possible both Monday Night and Tuesday Night. A deep trough sets up over the eastern US tonight, ushering in an arctic airmass. The stretch of below normal temperatures commences tonight, with lows in the mid to upper teens for most. The height of the cold airmass will be over our area on Monday Night through Tuesday Night, where 850 mb temperatures will be around -15 to -20 C, resulting in low temperatures at the surface into the teens and single digits. Combined with breezy winds expected Monday night, this will result in wind chills between -10 and -15 in the southern Poconos, near or below zero over the Lehigh Valley, and in the single digits over the rest of the area. We almost certainly need some cold weather headlines, especially in the southern Poconos, but cannot rule them out for the rest of the region. With the arctic airmass directly overhead on Tuesday, highs won't climb out of the 20s. With a steady westerly breeze, wind chills will be in the single digits and the low teens. Areas in the southern Poconos likely won't get above 0 for wind chills even during the daytime. High pressure will center itself overhead Tuesday night, allowing winds to diminish and skies to become mostly clear. We could see decent radiational cooling as a result, potentially leading to more widespread overnight lows in the single digits than the previous night. While temperatures may be colder, the calmer winds will make the wind chills less severe, though still in the single digits for most and below zero in the southern Poconos. These values will not warrant any cold weather headlines, but it will be bitterly cold nonetheless. We briefly break the cold snap on Wednesday into Thursday as temperatures get back toward more seasonable levels. However another arctic front moving through late week will bring a return to colder conditions by next Friday into Saturday. Highs will return to the 20s to low 30s for most areas with lows in with lows mainly in the teens to around 20. The weather pattern could get more active again for next weekend but confidence is low on this. A lot of the latest model guidance now is more suppressive with the storm track which could result in it staying mainly dry but continuing quite cold.
Area forecast discussion, Jan 19, 12:10 AM EST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1210 AM EST Mon Jan 19 2026
.WHAT HAS CHANGED...
The Winter Weather Advisories that were in effect have been
cancelled or allowed to expire. Snow has ended.
For the cold snap, no major changes to the forecast. Monday
Night and Tuesday Night will be the coldest stretch. Wind chills
will be more severe on Monday Night, even with lower air
temperatures anticipated on Tuesday Night.
&&
.KEY MESSAGES...
1. Snow has ended. Areas of standing water will freeze with
dropping temperatures and any untreated surfaces will be
slippery.
2. A prolonged period of below normal temperatures are expected this
upcoming week, with single digit and below zero wind chills possible
both Monday Night and Tuesday Night.
Discussion...
Key Message 1...Snow has ended. Areas of standing water will
freeze with dropping temperatures and any untreated surfaces
will be slippery.
Snow has ended but temperatures continue to
drop. With lows expected to be in the teens, any standing water
that melted from treatment or any untreated surfaces may be
slippery. Use caution if traveling and allow extra time to reach
your destination.
Key Message 2...A prolonged period of below normal temperatures are
expected this upcoming week, with single digit and below zero wind
chills possible both Monday Night and Tuesday Night.
A deep trough sets up over the eastern US tonight, ushering in an
arctic airmass. The stretch of below normal temperatures commences
tonight, with lows in the mid to upper teens for most. The height of
the cold airmass will be over our area on Monday Night through
Tuesday Night, where 850 mb temperatures will be around -15 to -20
C, resulting in low temperatures at the surface into the teens and
single digits. Combined with breezy winds expected Monday night,
this will result in wind chills between -10 and -15 in the southern
Poconos, near or below zero over the Lehigh Valley, and in the
single digits over the rest of the area. We almost certainly need
some cold weather headlines, especially in the southern Poconos, but
cannot rule them out for the rest of the region.
With the arctic airmass directly overhead on Tuesday, highs won't
climb out of the 20s. With a steady westerly breeze, wind chills
will be in the single digits and the low teens. Areas in the
southern Poconos likely won't get above 0 for wind chills even
during the daytime.
High pressure will center itself overhead Tuesday night, allowing
winds to diminish and skies to become mostly clear. We could see
decent radiational cooling as a result, potentially leading to more
widespread overnight lows in the single digits than the previous
night. While temperatures may be colder, the calmer winds will make
the wind chills less severe, though still in the single digits for
most and below zero in the southern Poconos. These values will not
warrant any cold weather headlines, but it will be bitterly cold
nonetheless.
We briefly break the cold snap on Wednesday into Thursday as
temperatures get back toward more seasonable levels. However another
arctic front moving through late week will bring a return to colder
conditions by next Friday into Saturday. Highs will return to
the 20s to low 30s for most areas with lows in with lows mainly
in the teens to around 20. The weather pattern could get more
active again for next weekend but confidence is low on this. A
lot of the latest model guidance now is more suppressive with
the storm track which could result in it staying mainly dry but
continuing quite cold.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...
Rest of Tonight (through 12z)...VFR. West/northwest winds
around 5-10 kt expected. High confidence.
Monday...VFR. A daytime stratocumulus deck likely develops,
though CIGs should stay above FL040. Winds start out around 5-10
kt out of the west/southwest and will increase between 16z-18z
with 10-20 kt sustained winds and gusts 20-25 kt. High
confidence in prevailing VFR. Moderate confidence in timing of
wind increases.
Monday Night...VFR. West/northwest winds around 15 kt with gusts
20-30 kt as a cold front comes through. Frontal passage occurs
from 23z-02z across the region. High confidence in prevailing
VFR, moderate confidence in timing of wind shifts and increases.
Outlook...
Tuesday...VFR. West/northwest wind gusts 15-25 kt.
Tuesday Night...VFR. No significant weather.
Wednesday...VFR. Wind gusts out of the south up to 20 kt
possible.
Wednesday Night...VFR. No significant weather.
Thursday...Primarily VFR. Slight chance of a rain or snow shower
(15%) which could result in restriction. Southwesterly wind
gusts up to 20 kt possible
Thursday Night through Friday...VFR. No significant weather.
&&
.MARINE...
NW winds increase into this evening with a Small Craft Advisory
now in effect beginning at 6 PM for our southern ocean zones as
well as the Delaware Bay. This includes coastal waters as far
north as off the coast of Cape May County in NJ. There will
likely be a brief lull in winds early Monday before winds ramp
back up again Monday afternoon but for all waters.
Outlook...
Monday night though Tuesday...SCA conditions expected as wind
gusts of 25- 30 kt expected.
Tuesday night through Wednesday...Generally sub SCA conditions
expected
Wednesday night through Thursday...Another period of SCA
conditions possible.
Friday...The conditions should be sub SCA levels.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST Tuesday for ANZ430-431-
453>455.
Small Craft Advisory from 9 AM Monday to 6 PM EST Tuesday for
ANZ450>452.
&&
DISCUSSION...Fitzsimmons/Hoeflich/MPS
AVIATION...Hoeflich
MARINE...Fitzsimmons/HoeflichHazardous weather outlook, Jan 18, 5:14 AM EST, 21 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 514 AM EST Sun Jan 18 2026 MDZ012-015-019-020-191015- Kent MD-Queen Annes-Talbot-Caroline- 514 AM EST Sun Jan 18 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Rain this morning is expected to transition to light snow this afternoon. Accumulations of up to 2 inches expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frigid temperatures expected through Wednesday. Wind chills in the single digits possible Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AKL
In the hours before
Local storm report, Jan 19, 12:19 AM EST, 2 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1219 AM EST Mon Jan 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM Snow Bellmawr 39.87N 75.08W
01/18/2026 M1.9 Inch Camden NJ Trained Spotter
&&
HoeflichLocal storm report, Jan 19, 12:21 AM EST, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1221 AM EST Mon Jan 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Snow Bushkill Twp 40.81N 75.33W
01/18/2026 M3.8 Inch Northampton PA Trained Spotter
&&
HoeflichLocal storm report, Jan 19, 12:23 AM EST, 2 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1223 AM EST Mon Jan 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Snow 1 NE Parlin 40.47N 74.30W
01/18/2026 M3.6 Inch Middlesex NJ Trained Spotter
&&
HoeflichLocal storm report, Jan 19, 12:31 AM EST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1231 AM EST Mon Jan 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Snow Philadelphia Internatio 39.88N 75.22W
01/18/2026 M1.1 Inch Philadelphia PA ASOS
Full day total.
&&
HoeflichLocal storm report, Jan 19, 12:45 AM EST, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1245 AM EST Mon Jan 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Snow Philadelphia Internatio 39.88N 75.22W
01/19/2026 M1.1 Inch Philadelphia PA ASOS
Corrects previous snow report from
Philadelphia International Airport. Full day
total.
&&
HoeflichLocal storm report, Jan 19, 1:01 AM EST, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
101 AM EST Mon Jan 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Snow Pipersville 40.43N 75.14W
01/18/2026 M4.0 Inch Bucks PA Trained Spotter
&&
HoeflichNearby
Cold Weather Advisories in New Jersey, 2026Cold Weather Advisories in Pennsylvania, 2026Every cold weather advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.